MathSciNet Relay Station
MathSciNet bibliographic data
MR2903160 46H25 (46S50)
Wu, Mingzhi The Bishop-Phelps theorem in complete random normed modules endowed with the $(\epsilon,\lambda)$-topology. J. Math. Anal. Appl. 391 (2012), no. 2, 648–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement